# SDR SWAA2012081606735

- Difficulty date: August 9, 2012
- Submitted: August 16, 2012
- Operation: Air carrier
- Aircraft: N258WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32516
- Aircraft time: 21,369 hours, 12,564 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER LOWER IN-SPAR SKIN CRACKED BEWTEEN RIBS AT BS 92.7 AND BS 101.9.  REPAIRED SKIN IAW SRM.
